Journal article icon

Journal article

Affineness of Deligne-Lusztig varieties for minimal length elements

Abstract:
We prove that the Deligne-Lusztig varieties associated to elements of the Weyl group which are of minimal length in their twisted class are affine. Our proof differs from the proof of He and Orlik-Rapoport and it is inspired by the case of regular elements, which correspond to the varieties involved in Broué's conjectures. © 2008 Elsevier Inc. All rights reserved.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jalgebra.2007.12.029

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
JOURNAL OF ALGEBRA Journal website
Volume:
320
Issue:
3
Pages:
1200-1206
Publication date:
2008-08-01
DOI:
EISSN:
1090-266X
ISSN:
0021-8693
Source identifiers:
12066
Language:
English
Keywords:
UUID:
uuid:364c1d1e-a040-40e2-a266-b9e0365f9618
Local pid:
pubs:12066
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP